# SDR DALA2025032402163

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 22,589 hours, 2,592 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Broken
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 OXYGEN PANEL LATCH BROKEN / LOCATION:100. CORRECTIVE ACTION: OXY PANEL MECHANISM ADJUSTED. ALL MASK SECURED. PANEL CLOSED. OK FOR SERVICE. (0870681)
